Table of Contents


Muneo Cho, Kotaro Tanahashi
On ∗-n-paranormal operators on Banach spaces
J. Math. Comput. Sci., 4 (2014), 1-9
PDF

D.D.E. Houpa, T. E. Miamdjo, T.Y. Kouakep
A model for hepatitis B disease with age-dependent susceptibility
J. Math. Comput. Sci., 4 (2014), 10-24
PDF

Haissam Y. Chehade
Lehmer's equations in new domains
J. Math. Comput. Sci., 4 (2014), 25-34
PDF

Yong Chan Kim
L-approximation operators and Alexandrov L-topologies
J. Math. Comput. Sci., 4 (2014), 35-49
PDF

Gulnur Saffak Atalay, Fatma Guler, Emin Kasap
Translation surfaces according to Bishop frame in Euclidean 3-space
J. Math. Comput. Sci., 4 (2014), 50-57
PDF

Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
Mean time to system failure analysis of a linear consecutive 3-out-of-5 warm standby system in the presence of common cause failure
J. Math. Comput. Sci., 4 (2014), 58-66
PDF

Ting Dai
Wavelet analysis of one order linear stochastic system
J. Math. Comput. Sci., 4 (2014), 67-72
PDF

J. Sunday, A. O. Adesanya, M. R. Odekunle
A self-starting four-step fifth-order block integrator for stiff and oscillatory differential equations
J. Math. Comput. Sci., 4 (2014), 73-84
PDF

Mustafa Bilici, Evren Ergün, Mustafa Çalişkan
The natural lift curves for the spherical indicatrices of spacelike Bertrand couple in Minkowski 3-space
J. Math. Comput. Sci., 4 (2014), 85-104
PDF

Bijendra Singh, Pooja Bhadouria, Omprakash Sikhwal
Sum properties for the k-Lucas numbers with arithmetic indexes
J. Math. Comput. Sci., 4 (2014), 105-117
PDF

F. M. Kolawole, A. A. Olaide, A. A. Momoh, N. Emmanuel
Continuous Hybrid Block Stomer Cowell Methods for Solutions of Second Order Ordinary Differential Equations
J. Math. Comput. Sci., 4 (2014), 118-127
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS